# SDR AALA2009011300293

- Difficulty date: January 13, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW-  EMERGENCY PATH LIGHTS FROM SEAT 1E TO 6E INOPERATIVE. REPLACED BATTERY PACKS FOR SEAT 1E TO 6E.
